Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nick_04

Skin red after first application of BP

Hi guys. I got my Regimen products today, applied like they said on the bottles. Used a pea size of BP. 2 hours later I am very red looking, is this normal? I know I used to go red when I used BP before, not sure if it was the 2.5% though, think it was more.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×